# SDR UIEA2022052300513

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cone
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE  INLET CONE SPINNER   PER  CARD  A-72-402-00-02   PER  INSPECTION  INSTALL  INLET  CONE  AFTER INSPECTIONS  COMPLIANCE .REMOVED FRONT SEGMENT OF THE INLET CONE PER B767-300 AMM 72-31-01.OK TO REINSTALL. REINSTALLED INLET CONE SPINNER @ RH ENGINE IAW B767 AMM 72-31-01.
